# SDR UALA2010070902445

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 70,505 hours, 20,290 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 7741
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AC MOTOR PUMP - WITH LOW PRESS LIGHT ILLUMINATED AND EICAS MESSAGE 'R HYD ELEC PUMP' DISPLAYED AND EICAS MESSAGE 'HYD SYS MAINT' WAS NOT DISPLAYED.  CREW COMMENTS:  PRESS LIGHT ALSO ON W-EICAS MSG.  NOTICEABLE BUMP IN YOKE WHEN LIGHT GOES OUT.  REPLACED RT ACMP AND PRESSURE AND CASE DRAIN FILTERS IAW AMM.  RT ACMP IS CYCLING ON AND OFF WITH PUMP SWITCH IN 'ON' POSITION.  REPLACED RELAY K10255 AND K10525 PER WDM.  OPERATED PUMP FOR 15 MINUTES, PUMP NORMAL.  FOUND PIN 8 AT ELCU CONNECTOR D3062 LOSING 28VDC SIGNAL AFTER 2 MINUTES OF OPS.  PUMP RECOVERS AFTER 5 SECOND TIME DELAY.  PUMP AND PRESSURE NOW NORMAL.
